# SDR FDEA202010272664

- Difficulty date: October 27, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63100
- Aircraft time: 3,512 hours, 1,625 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313T338069
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT AFT HYDRAULIC BAY NR 2 OUTBOARD PYLON.  REMOVED AND REPLACED ANGLE, IAW B767 SRM 51-40-02 AND BOEING DWG 313T2380 REV E.
